Flu shot has me feeling so sick? Normal?

Every year I have gotten the flu shot as a kid I have always felt like complete **** which is why I really don't get it.

I got the flu shot last Sunday.. 12/1/19.. started off with headaches on the 1st two days.. third day nose runny and sore throat.. it is now Saturday and feeling like complete ****. Have been taking Advil and cough syrup medicine.

6 Answers

Relevance
  • 2 months ago

    Not uncommon. People react differently. I've read in med journals that some people ca exhibit flu symptoms but that it is still far less serious than the flu itself.

    • Log in to reply to the answers
  • In
    Lv 7
    2 months ago

    I really hate to say this considering my pro-vaccination position, but if you have a reaction every time you get a flu shot maybe you should consider discussing with your doctor the risks of NOT getting the shots.  Some people have a sensitivity to thimerosal which is a preservative used in flu vaccine, contact lens solution, etc...  Thimerosal free alternatives are available if you are sensitive.

    "Flu vaccines in multi-dose vials contain thimerosal to safeguard against contamination of the vial. Most single-dose vials and pre-filled syringes of flu shot and the nasal spray flu vaccine do not contain a preservative because they are intended to be used once."

    • Log in to reply to the answers
  • audrey
    Lv 7
    2 months ago

    There is nothing live in a flu shot. Therefore, unless you are allergic to one of the ingredients such as eggs, it CANNOT make you sick. You just coincidentally caught something.

    • Tavy
      Lv 7
      2 months agoReport

      As I did.

    • Log in to reply to the answers
  • 2 months ago

    You have picked up a virus somewhere

    • Log in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Tavy
    Lv 7
    2 months ago

    I'm the UK and got the shot on the Saturday and was half dead on Monday with a severe chest infection. My Doctor said it was not the shot but the virus got to me before it had time to work. 

    My husband also has it, we are both on antibiotics.

    Not happy, still coughing after 2 weeks now on steroids.

    • Log in to reply to the answers
  • 2 months ago

    Vaccines are highly toxic. So yes, it makes sense that you feel like **** after getting one.

    • Log in to reply to the answers
Still have questions? Get answers by asking now.